# SDR AALA20150704006

- Difficulty date: July 4, 2015
- Submitted: July 6, 2015
- Operation: Air carrier
- Aircraft: N366AA
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 97,687 hours, 15,325 cycles
- Engine: Ge CF680C2B6
- Engine time: 85,365 hours, 13,534 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bearing
- Part number: 9218M65901
- Part serial: FAFG1085
- Condition: Failed
- Location: Nr 4
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE RT ENG OIL FILTER BYPASS LIGHT ILLUMINATED.  EMERGENCY DECLARED, LANDING UNEVENTFUL.   R & R ENGINE.  POWER PLANT ENGINEERING REPORTS NR 4 BEARING FAILURE.
